# SDR SWAA2022010554193

- Difficulty date: December 17, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED BAFFLE IN FCB BS 500B TO 500C RBL25 WL 156 ; / [01] DAMAGE FOUND ON BAFFLE IN FCB BS500B TO BS500C RBL25 WL156 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [02] REMOVED BAFFLE IN FCB BS500B TO BS500C RBL25 WL156 IAW SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW BAFFLE ITEM 143A7510-12; LOT#1471521-3 IN CFB BS500B TO BS500C RBL25 WL156 IAW SRM 51-40-05-0G-0 AND DWG#143A7505; OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTIONS 1-3. OKAY TO INSTALL; [05] INSTALLED NEW BAFFLE IN FCB BS500B TO BS500C RBL25 WL156 IAW SRM 51-40-02-0G-0 AND DWG#143A7505.; [06] VERIFIED CORRECTIVE ACTION 5; [07] CORRECTED MEASUREMENTS; [08] CORRECTED MEASUREMENTS; [09] VERIFIED JOB COMPLETE
